Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is pregnant medication causing black stool?

Hello Dr, im 12 weeks pregnant and i noticed that my stool is coming black in colour since from last 1 week Dr has prescribed me Azinc and Ferose tablets .Is the reason for stool in black colour is change of this tablets. pls suggest me what i should do.
Wed, 18 Mar 2015
Report Abuse
OBGYN, Maternal and Fetal Medicine 's  Response
Hi, I have gone through your question. Ferose is iron tablet and blackening of stools is a indication that iron is getting absorbed in the body. It is not harmful to the fetus or to you.
I would suggest you to not to worry.
Hope you found the answer helpful.
Wishing you good health.
Regards,
Dr Deepti verma
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my father has lung cancer as well as copd his lower back in the last three weeks has really started bothering pain wise they gave him Tylenol with...